# SDR FDEA201701050050

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 40,989 hours, 21,518 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Le Aileron
- Component: Aileron, Airbus
- Component part number: A57661001174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SURFACE DENTED. REPAIRED THE SKIN IAW SRM 57-61-11 FIG.206   MAJOR REPAIR.
